MAUDE Adverse Event Report: Corin Ltd BIOLOX Delta; BIOLOX Delta Femoral Heads

Corin Ltd BIOLOX Delta; BIOLOX Delta Femoral Heads
Model Number 104.2805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unequal Limb Length (4534)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Paragon / trinity dual mobility revision (with ops used in primary) of the stem, ecima insert and biolox delta ceramic head after nearly 3 months due to a leg length discreapancy following a femoral fracture (with stem subsidence) and previous surgery to plate and cable the femur.Please note: the paragon stem associated with this report (gm08001-202-05) is not cleared for sale / distribution in the usa and this event occurred outside of the usa.
 
Additional Manufacturer Narrative
Per (b)(4) initial report additional information including date of the procedure where the femur was plated and cabled, why was the stem not revised at this point if it was identified to have subsided, when was the leg length discrepancy identified, is it believed that this was a result of the stem subsidence, patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
BIOLOX Delta
Common Device Name
BIOLOX Delta Femoral Heads
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50800458
Report Number9614209-2026-00120
Device Sequence Number10590167
Product Code LZO
UDI-Device Identifier05055196964327
UDI-Public05055196964327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.2805
Device Catalogue NumberNot applicable
Device Lot Number620985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS Acetabular Guide: 1248-0500, MNC_SC_40084; OPS Femoral Guide: 1250-0100, MNC_SC_40084; OPS Insight: 1200-0000, MNC_SC_40084; Paragon Stem: GM08001-202-05; Trinity DM ECiMa Insert: 325.03.040, 616699
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale